MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309572
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the box of bd syringes with luer-lok¿ tip and bd precisionglide¿ needle had no expiration date on it before use.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "pharmacist called to inquire about expiration and disposal of expired syringes.Lot #s 3298116, 4154804, 0054508, 2150297 and 3212011.Pharmacist said there is no expiration date on the boxes.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received for evaluation.The batch numbers provided: 4154804, 3298116, 0054508, 2150297, and 3212011 were all manufactured prior to the udi requirements that mandated marking individual packaging with expiration date.These batches were all manufactured correctly per product design at that time.The most recent batch, #4154804, was expired as of 31 may 2019.The reported defect was not identified based on the product information provided and no corrective actions are necessary at this time.The dhr is no longer available for following batch and product numbers as records are only retained for seven years.H3 other text : see h.10.

Brand Name
BD SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10112264
Report Number1213809-2020-00358
Device Sequence Number14054808
Product Code FMF
UDI-Device Identifier30382903095729
UDI-Public30382903095729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309572
Device Catalogue Number309572
Device Lot Number3298116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;